# SDR DALA1123919871

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON L/E PANEL INNER SURFACE AT UPPER AND LOWER O/B EDGE CHAFED PARTS RACK DL198.  BLENDED CHAFED AREA IAW DC9 SRM 54-01 FIG ORIG MAT .070 TITANIUM DMS1536 IAW DC9 SRM 54-30-0 FIG 1.  MAT REMOVED .030 MAT REMAINS .040 FOUND OUT OF LIMITS IAW DC9 SRM 54-01 FIG 1.  AREA WORKED .5 X 5.5  2 EA PLACES.  REPAIRED IAW DC9 SRM 54-01 FIG 4.
